# SDR HALA20250203047

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 55,372 hours, 8,630 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,310 hours, 8,270 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Filler
- Condition: Damaged
- Location: Lp Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LP COMPRESSOR ANNULUS FILLER #3 ON #1 ENG DAMAGED. REMOVED/ REPLACED #3 ANNULUS FILLER ON #1 ENG PER T/C 330-723-100-R9-1-1. SECURITY CHECK GOOD. OK FOR SVC.
